# SDR UIEA200900018

- Difficulty date: February 27, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 103,925 hours, 18,194 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SURFACE L/E FIXED PANEL AT ILES 664.97 HAS AN AREA OF 6.0 BY 18.0 INCHES OF DELAMINATION.  PERMANENT REPAIR ACCOMPLISHED AS PER 747-200 SRM 51-40-09, FIG 18 SHEET 2 AND 5.  PREPREG 250* F CURE PER SRM 51-40-12.  REFERENCE ATLAS AIR EO 4757A477.
